| Model Number |
M1000 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During an initial implant procedure on (b)(6) 2026, inconsistent electrode tracking and inability to maintain consistent biventricular (biv) pacing were observed following electrode release and during post-operative assessment.Pre-anchor threshold testing measured 1.6 v @ 0.5 ms and post-anchor threshold testing measured 1.0 v @ 0.5 ms; however, post-release threshold testing could not be completed due to limited tracking.Wise biv qrs duration could not be obtained due to inconsistent tracking and inability to maintain stable biv pacing.Device programming was adjusted to maximum output settings (tl 6.0 @ 1.0 ms) in an attempt to optimize therapy delivery.The patient was scheduled for follow-up evaluation within one week.No adverse patient sequelae were reported.
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.